On holomorphy and compactness in Banach spaces

Mário C. Matos Instituto de Matematica, Universidade Estadual de Campinas

TBD mathscidoc:1701.332404

Arkiv for Matematik, 12, (1), 235-238, 1974.3
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:54 uploaded by arkivadmin ] [ 747 downloads ] [ 0 comments ] [ Cited by 1 ]
@inproceedings{mário1974on,
  title={On holomorphy and compactness in Banach spaces},
  author={Mário C. Matos},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203454383340213},
  booktitle={Arkiv for Matematik},
  volume={12},
  number={1},
  pages={235-238},
  year={1974},
}
Mário C. Matos. On holomorphy and compactness in Banach spaces. 1974. Vol. 12. In Arkiv for Matematik. pp.235-238. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203454383340213.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved